# SDR 03FDEA02169

- Difficulty date: December 11, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-200
- Aircraft serial: 21849
- Aircraft time: 36,024 hours, 24,445 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00325   BULGE IN LOWER FUSELAGE SKIN BETWEEN FASTENERS BS 704 STR 28L LBL 6.  CUT OUT STR 28L BETWEEN B/S 700-720. FOUND SPLICE PIECE TO BE OUT OF LIMITS    (CORRODED).    SKIN WAS NOT AFFECTED BY CORROSION.  DRILLED UP NEW STR SPLICE SECTION FROM BAC1498-144    LOT 478915.  ALODINED AND PRIMED SECTION AND INSTALLED.  ALL IAW SRM 53-10-1, 51-30-2,   53-10-3 AND 51-40-2.
